Journal article icon

Journal article

Numerical modelling of compensation grouting above shallow tunnels

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/nag.421

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Sub department:
Civil Engineering
Role:
Author
Journal:
INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS
Volume:
29
Issue:
5
Pages:
443-471
Publication date:
2005-04-25
DOI:
EISSN:
1096-9853
ISSN:
0363-9061
Source identifiers:
64612
Keywords:
Pubs id:
pubs:64612
UUID:
uuid:c4d02b8b-3c98-4a6e-8b06-c3ceebd3ec78
Local pid:
pubs:64612
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP